# SDR FDEA202003050494

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 33,040 hours, 18,217 cycles
- System (JASC): 5270 · Door Warning System
- Part: Terminal
- Condition: Dirty
- Location: Door Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS  667     52-10  1650     05MAR20  RSW  OPEN  U  LOGPAGES:3194614  RIGHT CABIN DOOR SLIDE WILL NOT ARM   ASM 52-73-00 SH 1 FOUND HIGH RESISTANCE ON GROUND                                 PINS B,T & U. CLEANED GROUND SURFACE AND TERMINALS                                AND REINSTALLED .REPLACED ASPSU AND BATTERY 1 &2 AS                               PRECAUTIONARY. REF M/M 52-73-18-04. OPS CHECKS                                    GOOD.WARNING LIGHTS AND SLIDE LIGHT ON ECAM OPS                                   CHECKS   GOOD.  SEE WRI 52-70/1654 FOR PART SIGNOFF                               ASPSU MFG IS DIEHL, BATTERY MFG. IS AERO DESIGN
